# SDR ASAA2021120236780

- Difficulty date: December 2, 2021
- Submitted: December 4, 2021
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 41,160 hours, 11,735 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Nut Plate
- Part number: AS348104
- Condition: Broken
- Location: #1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG 3 O'CLOCK FAN FRAME INNER STRUT HAS 1EA BROKEN NUTPLATE. GROUNDED - YES. REMOVED AND REPLACED NUTPLATE ON #1 ENGINE 3 O'CLOCK FAN FRAME, REF SRM 51-40-02.
